RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1986, Volume 288, Number 4, Pages 797–801 (Mi dan8564)  

This article is cited in 6 scientific papers (total in 6 papers)

MATHEMATICS

The Yang–Baxter equation and the generalization of formal Lie theory

D. I. Gurevich

Institute for African Studies, Moscow

Full text: PDF file (729 kB)

Bibliographic databases:
UDC: 512.554.38+512.812.8
Presented: С. П. Новиков
Received: 10.04.1985

Citation: D. I. Gurevich, “The Yang–Baxter equation and the generalization of formal Lie theory”, Dokl. Akad. Nauk SSSR, 288:4 (1986), 797–801

Citation in format AMSBIB
\Bibitem{Gur86}
\by D.~I.~Gurevich
\paper The Yang--Baxter equation and the generalization of formal Lie theory
\jour Dokl. Akad. Nauk SSSR
\yr 1986
\vol 288
\issue 4
\pages 797--801
\mathnet{http://mi.mathnet.ru/dan8564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=852270}
\zmath{https://zbmath.org/?q=an:0627.17006}


Linking options:
  • http://mi.mathnet.ru/eng/dan8564
  • http://mi.mathnet.ru/eng/dan/v288/i4/p797

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Gurevich, “Elements of formal Lie theory and the Poincaré–Birkhoff–Witt theorem for generalized shift operators”, Funct. Anal. Appl., 20:4 (1986), 315–317  mathnet  crossref  mathscinet  zmath  isi
    2. D. I. Gurevich, “Trace and determinant in algebras associated with the Yang–Baxter equation”, Funct. Anal. Appl., 21:3 (1987), 239–240  mathnet  crossref  mathscinet  zmath  isi
    3. D. I. Gurevich, “Poisson brackets associated with the classical Yang–Baxter equation”, Funct. Anal. Appl., 23:1 (1989), 57–59  mathnet  crossref  mathscinet  zmath  isi
    4. M. V. Karasev, V. P. Maslov, “Non-Lie permutation relations”, Russian Math. Surveys, 45:5 (1990), 51–98  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. B. M. Zupnik, “Minimum deformations of commutative algebra and linear group $GL(n)$”, Theoret. and Math. Phys., 95:3 (1993), 677–685  mathnet  crossref  mathscinet  zmath  isi
    6. H. L. Huru, “Braided symmetric and exterior algebras and the quantization of braided Lie algebras”, Russian Math. (Iz. VUZ), 52:4 (2008), 65–75  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:19
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020